American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5

[31] David B. Ellis, Robert Ellis and Mahesh Nerurkar. The topological dynamics of semigroup actions. Trans. Amer. Math. Soc. 353 (2001) 1279-1320. MR 1806740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Masakazu Nasu. Endomorphisms of expansive systems on compact metric spaces and the pseudo-orbit tracing property. Trans. Amer. Math. Soc. 352 (2000) 4731-4757. MR 1707200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Marian Mrozek, James F. Reineck and Roman Srzednicki. The Conley index over a base. Trans. Amer. Math. Soc. 352 (2000) 4171-4194. MR 1466953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] William Geller and Michal Misiurewicz. Rotation and entropy. Trans. Amer. Math. Soc. 351 (1999) 2927-2948. MR 1615967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jiehua Mai. Scrambled sets of continuous maps of 1-dimensional polyhedra. Trans. Amer. Math. Soc. 351 (1999) 353-362. MR 1473451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alexander Blokh and Michal Misiurewicz. Rotating an interval and a circle. Trans. Amer. Math. Soc. 351 (1999) 63-78. MR 1621717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Christian C. Fenske. An index for periodic orbits of local semidynamical systems. Trans. Amer. Math. Soc. 350 (1998) 4973-4991. MR 1458322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vladimir G. Pestov. On free actions, minimal flows, and a problem by Ellis. Trans. Amer. Math. Soc. 350 (1998) 4149-4165. MR 1608494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jérôme Buzzi. Specification on the interval. Trans. Amer. Math. Soc. 349 (1997) 2737-2754. MR 1407484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Bohuslav Balcar and Frantisek Franek. Structural properties of universal minimal dynamical systems for discrete semigroups. Trans. Amer. Math. Soc. 349 (1997) 1697-1724. MR 1407479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Víctor Jiménez López and L'ubomír Snoha. There are no piecewise linear maps of type $2^{\infty}$ . Trans. Amer. Math. Soc. 349 (1997) 1377-1387. MR 1389785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Martin Blümlinger. Lévy group action and invariant measures on $\beta\mathbb{N}$ . Trans. Amer. Math. Soc. 348 (1996) 5087-5111. MR 1390970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Vitaly Bergelson, Neil Hindman and Bryna Kra. Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches. Trans. Amer. Math. Soc. 348 (1996) 893-912. MR 1333387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Joseph Auslander, David B. Ellis and Robert Ellis. The regionally proximal relation . Trans. Amer. Math. Soc. 347 (1995) 2139-2146. MR 1285970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. Carme Leseduarte and Jaume Llibre. On the set of periods for $\sigma$ maps . Trans. Amer. Math. Soc. 347 (1995) 4899-4942. MR 1316856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kathleen M. Madden. A covering cocycle which does not grow linearly . Trans. Amer. Math. Soc. 347 (1995) 2225-2234. MR 1277127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] B. Schweizer and J. Smítal. Measures of chaos and a spectral decomposition of dynamical systems on the interval . Trans. Amer. Math. Soc. 344 (1994) 737-754. MR 1227094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia